Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 84 of 332 found articles
 
 
  INCOMMENSURABILITY AND THE RATIONALITY OF THE DEVELOPMENT OF SCIENCE
 
 
Title: INCOMMENSURABILITY AND THE RATIONALITY OF THE DEVELOPMENT OF SCIENCE
Author: SZUMILEWICZ, IRENA
Appeared in: The British journal for the philosophy of science
Paging: Volume 28 (1977) nr. 4 pages 345-350
Year: 1977-12
Contents:
Publisher: Oxford University Press, Oxford
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 84 of 332 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands